Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

cramping after sex. anything to do with iud mirena?

Posted by on Apr. 1, 2013 at 11:45 AM
  • 2 Replies
  • 173 Total Views
The passed 6-8 months I have been cramping after every orgasm. Idk if this has to do with mirena or maybe because I've had two previous csections (2 years ago was last csection and a little bit later I had my iud put it) any clue?
by on Apr. 1, 2013 at 11:45 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
LuvnMyCrew3
by New Member on Apr. 1, 2013 at 2:43 PM

 I used to think my miren was the cause of mydiscomfort. IW ent to the doctor and made sure that my mirena was still in place and it was. I recently had it removed but for me, mirena wasn't the issue.

natersmommi21
by on Apr. 6, 2013 at 6:17 PM

I did when I had it and always cramp after now too still. My mirena was removed about 3 years ago.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN